The main objective of this paper is to derive contiguous function relations or recurrence relations and obtain an integral representation Appell k-series F_(1,k), where k>0.
This study originates a new formula for Appell’s series in the form of a new symbol k>0 and contributes for deriving contiguous function relations, obtaining an integral representation of the Appell’s series in terms of said symbol k>0.
R. Diaz and E. Pariguan, "On hypergeometric functions and pochhammer k-symbol," Divulgaciones Matemáticas, vol. 15, pp. 179-192, 2007.
C. G. Kokologiannaki, "Propperties and inequalities of generalized k-gamma, beta and zeta functions," International Journal of Contemp. Math Sciences, vol. 5, pp. 653-660, 2010.
C. G. Kokologiannaki and V. Krasniqi, "Some properties of k-gamma function," LE Matematiche, vol. 68, pp. 13-22, 2013.
V. Krasniqi, "A limit for the k-gamma and k beta function," Int. Math. Forum, vol. 5, pp. 1613-1617, 2010.
M. Mansoor, "Determining the k-generalized gamma function ?_k (X) by functional equations," International Journal Contemp. Math. Sciences, vol. 4, pp. 1037-1042, 2009.
S. Mubeen and G. M. Habibullah, "K-fractional integrals and applications," International Journal of Mathematics and Science, vol. 7, pp. 89-94, 2012.
S. Mubeen, M. Naz, and G. Rahman, "A note on k-hypergeometric differential equations," Journal of Inequalities and Special Functions, vol. 4, pp. 38-43, ISSN: 2217-430. Available: http://www.ilirias.com, 2013.
S. Mubeen, G. Rahman, A. Rehman, and M. Naz, "Contiguous function relations for k -hypergeometric functions," ISRN Mathematical Analysis, Article ID 410801, vol. 2014, p. 6, 2014.
S. Mubeen, M. Naz, A. Rehman, and G. Rahman, "Solutions of k hypergeometric differential equations," Journal of Applied Mathematics, vol. 2014, p. 13, 2014.
F. Merovci, "Power product inequalities for the ?_k function," Int. J. of Math. Analysis, vol. 4, pp. 1007-1012, 2010.
S. Mubeen, A. Rehman, and F. Shaheen, "Properties of k-gamma, k-beta and k-psi functions," Bothalia Journal, vol. 4, pp. 371-379, 2014.
A. Rehman, S. Mubeen, N. Sadiq, and F. Shaheen, "Some inequalities involving k-gamma and k-beta functions with applications," Journal of Inequalities and Applications, vol. 2014, p. 224, 2014.
G. Rehman, S. Mubeen, A. Rehman, and M. Naz, "On k-gamma, k-beta distributions and moment generating functions," Journal of Probability and Statistics, Article ID 982013, vol. 2014, p. 6, 2014.
] J. Zhang and H. N. Shi, "Two double inequalities for k-gamma and k-riemann zeta functions," Journal of Inequalities and Applications, vol. 2014, p. 191, 2014.
K. A. Driver and S. J. Johnston, "An integral representation of some hypergeometric functions," Electronic Transactions on Numerical Analysis, vol. 25, pp. 115-120, 2006.
G. M. Habibullah and S. Mubeen, "L^p-bounded operators involving generalized hypergeometric functions," Integral Transforms and Special Functions, vol. 22, pp. 143-149, 2011.
S. Mubeen and G. M. Habibullah, "An integral representation of some k- hypergeometric functions," Int. Math. Forum, vol. 7, pp. 203-207, 2012.
P. Appell, "Sur les fonctions hypergeometriques de deux variables," Journal de Mathematiques Pures et Appliquees, (3eme Series), vol. 8, pp. 173-216, 1882.